Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Depression, constantly crying after Implanon insertion. Solution?

Hi there. About two weeks ago i got the Contraceptive Implanon put in and ive only recently started to feel a little depressed and i am constantly crying. I had visited my boyfriend who is in the Navy in sydney for 10 days and was completely fine during that time but after ive come back ive been anxious and nervous and i cry constantly. Is there anything i can do without taking the implanon out that can fix this?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am sorry you have to go through this when your boyfriend is not around. I would not term this depression per se but an adjustment disorder in technical terms. You still have the depressed mood and irritability and anxiety but not the florid symptoms of depression. And yes, it has nothing to do with the implanon that you have. So with that in mind, I would have you consult a qualified psychiatrist and psychologist who would help out with the situational stressors that you have been going through.

I hope this helped. Take care and have a good day !
Answered: Mon, 25 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor